# SDR AALA20041121

- Difficulty date: November 11, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - AFT EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT 9D IS BROKEN.  REPLACED AFT EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT 9D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
